# SDR AALA20060200

- Difficulty date: March 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TPA - ON TAKEOFF ROLL AT 40 KNOTS WHEEL NOT TURNING LIGHT ILLUMINATED STEADY.  TAKEOFF ABORTED AND RETURNED TO GATE.  LEFT INBOARD BRAKE TEMPERATURE TO 280 AL OTHER BRAKES AT 100 DEGREES.  FOUND LEFT OUTBOARD ANTI SKID RELEASE LIGHT ON STEADY.  UNABLE TO RESET.  SWAPPED LEFT OUTBOARD TRANSDUCER TO LEFT INBOARD AND FAULT FOLLOWED TO LEFT INBOARD.  VERIFIED AND REPLACED FAULTY TRANSDUCER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
